Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

January 15th, 2013

6 Days after peel was administered. I had to stop using Acanya while peeling. The peel gave me a red rash on my neck. It also gave me a few large pimples on my face. Scarring seems a little improved, though I feel the new pimples that have shown up will just replace the scarring the peel diminished. Still taking Doxy and Yasmin.


    Photo Information for January 15th, 2013

    Taken with Apple iPhone 4S

    • 1.9 mm
    • 1/30
    • f f/2.4
    • ISO 800

    Recommended Comments

    There are no comments to display.

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×